RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 2, Pages 282–289 (Mi tmf2261)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-soliton excitation in an infinite molecular chain

A. D. Suprun


Abstract: Two-soliton excitations in a one-dimensional molecular chain of infinite length are considered. For weakly overlapping solitons in the approximation of low velocities and small accelerations the method of “slowly varying coefficients” is used; this makes it possible to obtain an interaction between solitons that is attractive in nature and decreases with increasing distance between them.

Full text: PDF file (512 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:2, 1141–1146

Bibliographic databases:

Received: 28.06.1982

Citation: A. D. Suprun, “Two-soliton excitation in an infinite molecular chain”, TMF, 57:2 (1983), 282–289; Theoret. and Math. Phys., 57:2 (1983), 1141–1146

Citation in format AMSBIB
\Bibitem{Sup83}
\by A.~D.~Suprun
\paper Two-soliton excitation in an infinite molecular chain
\jour TMF
\yr 1983
\vol 57
\issue 2
\pages 282--289
\mathnet{http://mi.mathnet.ru/tmf2261}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 2
\pages 1141--1146
\crossref{https://doi.org/10.1007/BF01018659}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SX71000012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2261
  • http://mi.mathnet.ru/eng/tmf/v57/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Suprun A.D. Shmeleva L.V., “Some Aspects of Generalized Dynamics of Quasiparticles in Crystals with Unit Cell of Arbitrary Complexity”, Ukr. J. Phys., 61:6 (2016), 537–546  crossref  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:128
    Full text:50
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019